# SDR SIMA201805295001

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 36,356 hours, 30,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 CEILING EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-08. OPS CHECKED GOOD.
